# SDR ASAA2022101140251

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 42,384 hours, 12,167 cycles
- System (JASC): 2610 · Detection System
- Part: Lug
- Part number: YAV14G88NK
- Condition: Loose
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #1 A LOOP INOP. GROUNDED - YES. REPLACED LOOSE ENGINE CORE LOOP A TERMINAL LUG & OPS TEST NORMAL B737-800 AMM 26-11-02/501.
